# SDR ASAA9940007

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE AFT 2 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
